# SDR CA050317007

- Difficulty date: March 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 209 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 5401100003
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) 7F SCREEN SMOKING, SYSTEM INOPERATIVE THE SEB AND VDU WERE REPLACED. THE OPERATOR IS FOLLOWING UP WITH THE OEM TO GET TSN /TSO AND TEARDOWN INFORMATION. NOTE: MFGR IS LIVE TV.
